# SDR 96FDEA01071

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closing Mech
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL MODES OF CABIN PRESSURIZATION SYS FAILED, NO DOOR LIGHT.  WHEN A/C BLOCKED IN, FOUND FWD CABIN DOOR IMPROPERLY CLOSED, AFT PART ADJAR.  OPS CHECKED DOOR, DOOR CLOSED PROPERLY.  FOUND UPPER AFT PORTION OF DOOR REQ MODERATE PRESSURE WHILE CLOSING TO INSURE UPPER AFT ROLLER RAMPS PROPERLY IN CHANNEL DOOR, SAGS SLIGHTLY.  SUSPECT UPPER HINGE BEARING WORN.  *S/D*  ADJUSTED UPPER ROD LINK ON L-1 DOOR IN ACCORDANCE WITH MAINTENANCE MANUAL 52.
